# SDR G41A2007003

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N26AT
- Make and model: Lear 25B
- Aircraft serial: 130
- Aircraft time: 19,588 hours, 15,256 cycles
- Engine: Ge CJ6106
- Engine time: 13,466 hours, 10,817 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECJ6106
- Part serial: 240C204A
- Condition: Flamed Out
- Location: Left
- Part time: 13,466 hours, 10,817 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEARJET N26AT WAS ON THE WAY FROM ELP TO LAX AT FL 410, THE CREW WAS EXPERIENCING SEVERE WEATHER AND REQUESTED TO GO TO FL 450.  DURING THE CLIMB THEY HIT TURBULENCE AND THE LT ENGINE FLAMED OUT.  THEN REQUESTED TO GO DOWN TO FL 250, RELIT THE LT ENGINE, THEN CLIMBED BACK TO FL 410 AND CONTINUED THE FLIGHT WITH NO FURTHER INTERRUPTIONS.
